Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Volterra-type operators on Zygmund spaces
Journal: Journal of Inequalities and Applications
Volume: 2007
Issue Date: 29-Jun-2007
Rank: M23
ISSN: 1025-5834
DOI: 10.1155/2007/32124
Abstract: 
The boundedness and the compactness of the two integral operators Jg f(z)=∫0z f(ξ)g′ (ξ)dξ; Ig f(z)=∫0z f′ (ξ)g(ξ)dξ, where g is an analytic function on the open unit disk in the complex plane, on the Zygmund space are studied.
Publisher: Springer Link

Show full item record

SCOPUSTM   
Citations

99
checked on May 28, 2024

Page view(s)

28
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.